| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Moisture or Humidity Problem (2986); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
04/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.Customer¿s blood glucose was 500 mg/dl at the time of incident.The current blood glucose level is 500 mg/dl.Customer states they was in hospital because of not getting insulin.Customer states reservoir had leak in past second o ring.Customer states the insulin pump was vibrating without an alarm or alert.The insulin pump and reservoir will not be returned for analysis.